# SDR CALA2022032500775

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) DURING ROTO INSPECTION OF THE RH FR16 DOUBLE JOGG LE HOLE #19. REJECTABLE DAMAGE INDICATION WAS NOTED DUE TO MECHA NICAL DAMAGE IN THE I/B LAYER (FRAME). REPAIR BEFORE NEXT FLIGHT REF VT MAE NR#0023205, REPAIRD RH FR16 DOUBLE JOGGLE HOLE #19 IAW ECRA 5311-02775. NO OTHER ACTION REQUIRED AT THIS TIME
